| Model Number |
6002-680-000 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer the device was inaccurate during a procedure, the device displayed an error stating registration had failed and patient anatomy landmarks had been compromised.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
The device log files were not returned for evaluation; therefore, a root cause could not be determined for the event.
Event or Problem Description